Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Taking LoLoestrin pills. Period began in the middle. Will it affect pregnancy?

Hi I am taking Lo Loestrin and i took the pills last month like recommended but then started the new package missing the days that im suppose to be on my period. In the middle of it I began my period and I been on it for the last 7 days. I thought I could take the pills and miss my period as long as it was for one month. I just wondered if this will affect anything and can i get pregnant by doing this?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
If you are taking loestrin continuously, the chances of pregnancy are not there. You can continue with the tablets and the spotting is likely to stop in next few days.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor